MathSciNet Relay Station
MathSciNet bibliographic data
MR986033 (91h:81013) 81P20 (60J65)
Wallstrom, Timothy C. The stochastic mechanics of the Pauli equation. Trans. Amer. Math. Soc. 318 (1990), no. 2, 749–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement